Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irregular periods, brown discharge, abdominal cramps, dizziness, headache. Why is this happening?

Hi i am 23 years old i have been having irregular periods for while now i dont know weather its because i forget to take my pill sometimes but i have been taking it properly these past few months, but this month my period came like brown discharge and only lasted 3 or 4 days and have lasted this long for a good year now i always used to take my period regulary and came properly at the same time every month. but my question is i am worried as this month before i took my period again only lasted 3 or 4 days i had extremly bad abdomanal cramps and i took this so called period last week and getting very strange dizzyness at night and bad headaches all day also was peeing a lot this past week. I feel sore on one side and just gradually appears when it likes, when its sore it travels down my left leg is there any answers to why this is happeing if you could get back to me that would be great thanks.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
Your periods tend to get lighter when you are on the pill. In fact, the pill is often given to women with heavy periods to reduce the amount of blood flow, as a treatment.
The fact that you are passing a lot of urine and have an ache on one side(of your tummy, I presume) may point to the fact that you may have a urine infection. If you also have burning sensation, when passing urine, see your doctor, who will test your urine, and if you have an infection, give you antibiotics.
Best wishes.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor